# SDR P5CA2021061400240

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,777 hours, 5,188 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE START VALVE LIGHT INOP.   NO TROUBLE FOUND. OPS CHECKED OK PER AMM 80-11-00/501. CLEARED MDDR 148450. MCC NOTIFIED. PLACARD REMOVED. )
